# SDR DALA2024041104289

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 36,461 hours, 4,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3325 4R HARD TO ARM. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING GIRT BAR, REMOVED SAME PER A330 AMM 52-12. (5338362)
